# SDR CA190412012

- Difficulty date: April 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 51,991 hours
- Engine: Ge CFM567B24
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5718610
- Condition: Failed
- Location: Hyd System
- Part time: 425 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CREW CARRIED OUT AN AIRTURNBACK DUE TO ELECT 1, SYSTEM B HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED DURING CLIMB. HYD SYS B ELEC PUMP REPLACED IAW AMM 29-11-21 LEAK CHECKED SERVICEABLE. AS WELL AS HYD SYS B CASE DRAIN FILTER REPLACED IAW AMM 29-11-41 LEAK CHECKED SERVICABLE. PN: 65-90305-58AM BN: 3604956 HYD SYS B ACOUSTIC FILTER REPLACED IAW AMM 29-11-27 LEAK CHECKED SERVICEABLE. PN: 840002-074 BN:3571953 HYD SYS B RETURN FILTER REPLACED IAW AMM 29-11-61 LEAK CHECKED SERVICEABLE. PN:6590305-66AM BN: 3523139  HYD SYS B EDMP PRESSURE FILTER REPLACED IAW AMM 29-11-71 LEAK CHECKED SERVICEABLE. PN:65-90305-15AM BN: 3537114 (TC# 20190412012)
